# SDR AWKA20170106001

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N706XJ
- Make and model: Cessna 750
- Aircraft serial: 7500006
- Aircraft time: 9,491 hours, 5,665 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A FLEET WIDE FIRE LOOP INTERFERENCE INSPECTION, THE FOLLOWING ITEMS WERE FOUND ON ENGINE NR 1. REPLACED OIL LINES (P/N 23056412 AND 23065390), DUE TO CHAFFING BEYOND LIMITS. NO DEFECTS WERE NOTED ON THE NR 2 ENGINE.
